# SDR AT0000357

- Difficulty date: June 25, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR JAMB, LOWER, HAS CRACKS IN EXTERNAL SKIN.  REMOVED EXISTING REPAIR, DOUBLER AND FILLER.  CUT OUT CRACKED AREA AND FABRICATED 4 FILLERS, FABRICATED REPAIR DOUBLER AND INSTALLED IAW REO L00223.
